Health Experts Issue WILD Warning About Dangerous Vaccine Side Effect

At last, it truly felt as though our time with COVID-19 may have been coming to an end.  The tiresome solitude and the annoying, lonesome months would be melting away into some semblance of normalcy – just as soon as the world could fully deploy one of the several coming vaccines.

But there is one glaring, inherent problem with vaccines:  Not everyone is willing to take them.  In fact, a recent poll showed that less than 60% of Americans were fully sure that they would be getting inoculated against this particular strain of coronavirus, when the nation truly needs to crest 70% to develop the sort of immunity required to end the pandemic.

Now, to make matters worse, Pfizer’s vaccine seems to have some dangerous potential side effects. 

Two people who were jabbed with Pfizer’s recently-approved coronavirus vaccine in the UK had to be treated for serious adverse reactions — leading to warnings that those with “significant” allergies may not be able to get it.

The unidentified duo — both staff in the UK’s National Health Service (NHS) — needed treatment for an “anaphylactoid reaction” Tuesday after they were among the first in the world to get the shot.

They both had serious reactions, but recovered after treatment, the NHS said.

The pair both had a history of allergic responses, and each carried an adrenaline shot — sometimes called EpiPens — used to save people from potentially fatal reactions.

In the US, President Trump has touted his Operation Warp Speed plan, which would allow government officials and military leaders to help distribute the vaccine.  All they’re waiting on now is approval from the FDA.